# SDR UIEA2020092522046

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,726 hours, 25,225 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Lt Hpsov
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG HPSOV STATUS MSG.  LT ENG HPSOV BITE TEST CARRIED OUT, IAW AMM 36-23-00.  NO ACTIVE MSG, SELF ERASED.
